# SDR UF6AO81208

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 25890
- Condition: Unknown
- Location: Failed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5732 - EMERGENCY LIGHT IN LAVATORY IS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED BULB.  (X)
